# SDR FDEA202005261044

- Difficulty date: May 26, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT HAND TRUNNION FITTING SUSPECTED CRACKED AT STATION Y = 595 CRACKED NOSE LANDING GEAR LEFT HAND TRUNNION FITTING AT STATION Y = 595 REPAIRED AS PER SRM 53-10-14-2R FIGURE 202 REPAIR 2. INITIAL INSPECTION TO BE CARRIED OUT AT 1500 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 1500 FLIGHT CYCLES AS PER SRM 53-10-14-2R FIGURE 202 REPAIR 2 TABLE 201 REQUIREMENTS. METHOD BY HIGH FREQUENCY EDDY CURRENT OR LIQUID PENETRANT. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
